A note on a 3-dimensional homogeneous space
Compositio Mathematica, Tome 39 (1979) no. 3, pp. 297-299.
@article{CM_1979__39_3_297_0,
     author = {Rubinstein, J. H. and Gardiner, C.},
     title = {A note on a 3-dimensional homogeneous space},
     journal = {Compositio Mathematica},
     pages = {297--299},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {39},
     number = {3},
     year = {1979},
     zbl = {0413.57008},
     mrnumber = {550645},
     language = {en},
     url = {http://www.numdam.org/item/CM_1979__39_3_297_0/}
}
TY  - JOUR
AU  - Rubinstein, J. H.
AU  - Gardiner, C.
TI  - A note on a 3-dimensional homogeneous space
JO  - Compositio Mathematica
PY  - 1979
DA  - 1979///
SP  - 297
EP  - 299
VL  - 39
IS  - 3
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1979__39_3_297_0/
UR  - https://zbmath.org/?q=an%3A0413.57008
UR  - https://www.ams.org/mathscinet-getitem?mr=550645
LA  - en
ID  - CM_1979__39_3_297_0
ER  - 
Rubinstein, J. H.; Gardiner, C. A note on a 3-dimensional homogeneous space. Compositio Mathematica, Tome 39 (1979) no. 3, pp. 297-299. http://www.numdam.org/item/CM_1979__39_3_297_0/

[1] J. Milnor: Introduction to algebraic K-theory. Annals of Math. Studies #72, Princeton, 1971. MR50, #2304. | MR 349811 | Zbl 0237.18005

[2] P. Orlik: Seifert manifolds. Lecture Notes in Math. #291, Springer, 1972. | MR 426001 | Zbl 0263.57001

[3] H. Seifert: Topologie dreidimensionaler gefaserter Raüme. Acta math. 60 (1933) 147-238. | JFM 59.1241.02 | Zbl 0006.08304